Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Swollen lymph nodes in neck, headache, white stripes on tonsils. Blood test shows low WBC. Treatment?

my 22 year old daughter has had swollen lymphnode in her neck for over two weeks , also headache and now her throat is swollen with white stripes all over her tonsels , sensitivity to light and weak legs. she has had a throat swab for strep throat . it came back negative. she also received spinal tap testing for meningitis , it also came back negative. her condition is getting worse not better. her white blood count is low....
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
ENT Specialist 's  Response
I think you are suffering from chronic tonsillitis. oral antibitics like clarithromycin 500mg twice daily for 5 days along with chlorhexidin mouth wash for 15 days will help. avoid ice creams, chilled food. If problem persists even after your controlled food habits better go tonsillectomy surgery.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor